# SDR SWIA200312572

- Difficulty date: October 29, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 3,492 hours, 2,925 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE AFTER TAKEOFF.  REPLACED STALL COMPUTER.  OPS CHECK GOOD.  S/N OFF:  887
